Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:07 PM CDT for Langlade County, Lincoln County, Marathon County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 5:07 PM CDT (22:07 UTC)
- Expired
- Jul 13, 2015, 5:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI
The radar
The Green Bay radar (KGRB), 123 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS53 KGRB 132207
SVRGRB
WIC067-069-073-132245-
/O.NEW.KGRB.SV.W.0018.150713T2207Z-150713T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
507 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
NORTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
SOUTHWESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRILL...OR
15 MILES NORTH OF WAUSAU...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTIGO...MERRILL...ANIWA...ELMHURST...ACKLEY WILDLIFE AREA...
GLANDON...DOERING...HOGARTY AND DEERBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4527 8967 4522 8904 4503 8915 4503 8922
4498 8923 4511 8971
TIME...MOT...LOC 2206Z 281DEG 24KT 4518 8959
HAIL...1.00IN
WIND...60MPH
$$
BERSCH2 follow-up statements
967
WWUS53 KGRB 132224
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUL 13 2015
WIC067-069-073-132245-
/O.CON.KGRB.SV.W.0018.000000T0000Z-150713T2245Z/
LINCOLN WI-MARATHON WI-LANGLADE WI-
524 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON AND SOUTHWESTERN
LANGLADE COUNTIES...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
MERRILL...OR 14 MILES WEST OF ANTIGO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTIGO...ANIWA...ELMHURST...ACKLEY WILDLIFE AREA...GLANDON...DOERING
AND HOGARTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4524 8950 4522 8904 4503 8915 4503 8922
4498 8923 4508 8955
TIME...MOT...LOC 2223Z 282DEG 22KT 4515 8944
HAIL...1.00IN
WIND...60MPH
$$
BERSCH/MPC069
WWUS53 KGRB 132235
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUL 13 2015
WIC069-132244-
/O.CAN.KGRB.SV.W.0018.000000T0000Z-150713T2245Z/
LINCOLN WI-
535 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4520 8942 4522 8904 4503 8915 4503 8935
4506 8942
TIME...MOT...LOC 2234Z 286DEG 22KT 4513 8935
$$
WIC067-073-132245-
/O.CON.KGRB.SV.W.0018.000000T0000Z-150713T2245Z/
MARATHON WI-LANGLADE WI-
535 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
ANTIGO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTIGO...ELMHURST...ACKLEY WILDLIFE AREA AND HOGARTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4520 8942 4522 8904 4503 8915 4503 8935
4506 8942
TIME...MOT...LOC 2234Z 286DEG 22KT 4513 8935
HAIL...1.00IN
WIND...60MPH
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 13, 3:06 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT MON JUL 13 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 306 PM CDT MON JUL 13 2015 AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40 KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL. LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT THE TORNADO THREAT. AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 306 PM CDT MON JUL 13 2015 NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST FOR THURSDAY. AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO 25C. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1240 PM CDT MON JUL 13 2015 PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL AS MVFR CONDITIONS DUE TO RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......RDM AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1247 PM CDT MON JUL 13 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG WINDS...HAIL AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE OVERNIGHT STORMS. LMZ521-522-541>543-141800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS
In the hours before
Special weather statement, Jul 13, 4:55 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 455 PM CDT MON JUL 13 2015 WIZ018-019-030-132300- LINCOLN WI-LANGLADE WI-MARATHON WI- 455 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN... NORTHEASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES UNTIL 600 PM CDT... AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERRILL...OR 16 MILES NORTH OF WAUSAU...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL MOVE OVER MERRILL THROUGH 510 PM...THEN REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...ORMSBY...ACKLEY WILDLIFE AREA... GLANDON...BLOOMVILLE...OTIS...DOERING AND HOGARTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL WISCONSIN. LAT...LON 4529 8978 4529 8916 4497 8930 4509 8981 TIME...MOT...LOC 2152Z 283DEG 22KT 4519 8972 BERSCH
Special weather statement, Jul 13, 5:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 501 PM CDT MON JUL 13 2015 WIZ010-132230- ONEIDA WI- 501 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ONEIDA COUNTY UNTIL 530 PM CDT... AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RHINELANDER...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RHINELANDER...ENTERPRISE...MC NAUGHTON...GAGEN AND STARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4563 8963 4579 8953 4568 8906 4548 8921 TIME...MOT...LOC 2201Z 292DEG 28KT 4568 8948 LUCHS/KURIMSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 78 min |
| Jul 13, 2:08 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 82 min |
| Jul 13, 2:10 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 65 min |
| Jul 13, 2:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jul 13, 3:06 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 54 min |
| Jul 13, 3:16 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 19 min |
| Jul 13, 3:32 AM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 43 min |
| Jul 13, 3:45 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Winnebago | 2 hr |
| Jul 13, 3:48 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 13, 3:56 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 34 min |
| Jul 13, 4:05 AM CDT | Areal Flood Advisory | GRB | Portage | 3 hr |
| Jul 13, 4:19 AM CDT | Tornado Warning | GRB | Outagamie | 26 min |
| Jul 13, 4:30 AM CDT | Severe Thunderstorm Warning | GRB | Brown | 45 min |
| Jul 13, 4:47 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 43 min |
| Jul 13, 5:33 AM CDT | Special Weather Statement | GRB | Door | 87 min |
| Jul 13, 5:41 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 13, 4:55 PM CDT | Special Weather Statement | GRB | Lincoln | 65 min |
| Jul 13, 5:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | GRB | Marinette | 37 min |
| Jul 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 33 min |
| Jul 13, 5:47 PM CDT | Special Weather Statement | GRB | Langlade | 43 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | GRB | Marinette | 55 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 27 min |
| Jul 13, 6:12 PM CDT | Special Weather Statement | GRB | Oneida | 33 min |
| Jul 13, 6:16 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 56 min |
| Jul 13, 6:30 PM CDT | Special Weather Statement | GRB | Kewaunee | 45 min |
| Jul 13, 6:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 13, 6:40 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 50 min |
| Jul 13, 6:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 6:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.